| Model Number |
0600-0783 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core smart cable, when they attempted to connect to a blade, they encountered a blue screen and the screen froze.The procedure was completed using a different glidescope core system, which was made readily available.No delay in the procedure or harm to the patient was reported.
Additional Manufacturer Narrative
The customer's glidescope core smart cable was indicated as not being returned to verathon for evaluation, therefore, the cause could not be determined.Review of complaint history for the reported smart cable did not identify any previous complaints reported to verathon.Trending analysis for the glidescope core smart cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.